Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 18 years old and my doctor put me on a new brand of birth control a few months ago. For the first couple packs everything was normal and my period was in my placebo week and stopped a few pills into the next pack. I'm now in the second week of the third pack and have started spotting a few days ago and it has gotten heavier. I was wondering if it is possible that this is that "implantation bleeding" or if its something else. Me and my boyfriend rely on the pills for birth control, he pulls out most of the time but there has been a few times lately that he hasn't. ( I have also had days where I don't take my pills at the same time and there has been days where I've had to double up from missing a day)

Loading...

Hi Emily,

By 2nd week of the 3rd pack you mean you've taken between 7 and 14 of the pills?

So your period would have started just over two weeks ago then as well?

It would be early for implantation bleeding.  Sometimes it take several cycles for your body to adjust to the new birth control.  Not being "regular" as to when you take the pill and missing a few (doubling up) can also contribute to this.

Try to take them at a regular time.  An hour or two is fairly insignificant but missing pills and doubling up, especially if it happens several times a cycle, can increase the risk of pregnancy.

Hope it helps.

Reply

Loading...


Yes my last period was February 26. It's just the last few times that he didn't pull out were March 2nd and the 4th and I've read that implantation bleeding occurs 6-12 days after that and that's right where I'm at so that's why I was a little worried.
Reply

Loading...


Usually implantation bleeding occurs about a week before you expected your next period.

This is about day 14 of your cycle. Normally, if you weren't on birth control, you'd ovulate between about days 11 and 16 of your cycle. You had sex on days 4 and 6 of your cycle. Sperm can survive for about 5 days so unless you ovulate early it would be too early for you to conceive.

It's very early for implantation bleeding.

It's unlikely you are pregnant.
Reply

Loading...